Tokyo Journal of Mathematics

On Numerical Types of Algebraic Curves on Rational Surfaces

Osamu MATSUDA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 24, Number 2 (2001), 359-367.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958180

Digital Object Identifier
doi:10.3836/tjm/1255958180

Mathematical Reviews number (MathSciNet)
MR1874976

Zentralblatt MATH identifier
1078.14527

Citation

MATSUDA, Osamu. On Numerical Types of Algebraic Curves on Rational Surfaces. Tokyo J. Math. 24 (2001), no. 2, 359--367. doi:10.3836/tjm/1255958180. https://projecteuclid.org/euclid.tjm/1255958180


Export citation